MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE; PROTECTIVE APPAREL
Model Number 69254
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The operating room reported "slippage" while wearing the shoe covers.There was no injury reported at time of complaint receipt.Additional follow up questionnaire was sent to customer on february 3, 6, and 10th to acquire additional details.No response has been received at this time.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard x-tra traction shoe cover, xl, blue.The shoe cover is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).A supplier corrective action (scar) was submitted to the manufacturer on february 5, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
No samples were available for evaluation.The device history record evaluation was performed on the lot number reported and the product was manufactured according to specifications.There have been no changes to the glue supplier.A wear test for 15 minutes is conducted for each lot manufactured.Retained samples at the manufacturing site were tested and found with no abnormalities.The manufacturer has implemented additional testing in the cutting work shop.The manufacturer has increased the amount of glue applied on the fabric to ensure that the individual friction coefficient value can reach 0.7.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole coggins
1220 old alpharetta rd.
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21398615
Report Number3014421917-2025-00007
Device Sequence Number7586210
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69254
Device Catalogue Number69254
Device Lot NumberHX24162657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown